MAUDE Adverse Event Report: MEDOS INTERNATIONAL SARL PULSERIDER T, 3MM, 10MM ARCH; INTRACRANIAL NEUROVASCULAR STENT

MEDOS INTERNATIONAL SARL PULSERIDER T, 3MM, 10MM ARCH; INTRACRANIAL NEUROVASCULAR STENT
Model Number 211-D
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Ischemia Stroke (4418)
Date of Event 12/10/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).Information regarding patient weight, height, medical history, race, and ethnicity was not reported.Initial reporter: the customer contact information, including name, occupation, phone, fax, and e-mail address, was not reported.Device manufacture date is not available at the time of reporting missing information from this report is identified as blank; this information was not provided in the reported event or available at the time of report submission.The company is seeking this information through the event investigation.A supplemental report will be submitted if new facts arise which materially alter information submitted in a previous mdr report.
 
Event or Problem Description
It was reported from the field that after a pulserider (211d/w3320-02) assisted coil embolization procedure, an asymptomatic brainstem infarction was observed.The pulserider device was used as per the instructions for use (ifu).According to the doctor, this is common after an endovascular treatment however the doctor notated that the relationship of the event and device is unknown.The patient is currently in stable condition and was discharged from the hospital without any treatment.No further information was provided.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).The device remains implanted and thus is not available for investigation, since no device has been received for analysis, no product investigation can be performed, and the reported failure could not be evaluated.A manufacturing record evaluation (mre) was performed for the finished device w3320-02 number, and no non-conformances related to the reported complaint condition were identified.A supplemental report will be submitted if new facts arise which materially alter information submitted in a previous mdr report.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).B5: additional information received on 01 mar 2021 indicated that the intended procedure was a pulserider-assisted coil embolization of a cerebral artery aneurysm.The patient experienced the asymptomatic brainstem infarction following the procedure.No medical intervention was performed, and the patient was discharged.Per the physician, this issue can happen with any procedure and the cause is unknown.There were no alleged product malfunctions associated with the pulserider.No information was reported regarding the brand/manufacturer of coils used during the procedure.No further information could be obtained.A supplemental report will be submitted if new facts arise which materially alter information submitted in a previous mdr report.Complaint conclusion: it was reported from the field that after a pulserider (211d/w3320-02) assisted coil embolization procedure, an asymptomatic brainstem infarction was observed.The pulserider device was used as per the instructions for use (ifu).According to the doctor, this is common after an endovascular treatment however the doctor notated that the relationship of the event and device is unknown.The patient is currently in stable condition and was discharged from the hospital without any treatment.Additional information received on 01 mar 2021 indicated that the intended procedure was a pulserider-assisted coil embolization of a cerebral artery aneurysm.The patient experienced the asymptomatic brainstem infarction following the procedure.No medical intervention was performed, and the patient was discharged.Per the physician, this issue can happen with any procedure and the cause is unknown.There were no alleged product malfunctions associated with the pulserider.No information was reported regarding the brand/manufacturer of coils used during the procedure.No further information could be obtained.The device remains implanted and thus is not available for investigation, since no device has been received for analysis, no product investigation can be performed, and the reported failure could not be evaluated.A manufacturing record evaluation (mre) was performed for the finished device w3320-02 number, and no non-conformances related to the reported complaint condition were identified.Neurological sequelae, including stroke, are known potential complications associated with stent-assisted coil embolization procedures and are listed in the pulserider instructions for use (ifu) as such.With the amount of information available, it is not possible to draw a conclusion between the device and the reported event.However, there are patient, procedural, and pharmacological factors that may have contributed to the stroke rather than the design or manufacture of the device.The file will be re-reviewed if additional information is received at a later date.As part of the post market surveillance program, information from this complaint is trended to identify statistical signals for consideration of further correction action.Since there was no evidence to suggest the event was related to a manufacturing or design issue, no corrective actions will be taken at this time.Section h6: health effect impact code: minor injury is to be removed from the initial medwatch report submitted.

Brand Name
PULSERIDER T, 3MM, 10MM ARCH
Common Device Name
INTRACRANIAL NEUROVASCULAR STENT
Manufacturer (Section D)
MEDOS INTERNATIONAL SARL
chemin-blanc 38
le locle neuchatel CH-24 00
SZ  CH-2400
MDR Report Key11294388
Report Number3008114965-2021-00076
Device Sequence Number11712758
Product Code NJE
UDI-Device Identifier00859030005130
UDI-Public00859030005130
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
H160002
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source foreign
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/19/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/28/2021
Device Model Number211-D
Device Catalogue Number211D
Device Lot NumberW3320-02
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/19/2021
Supplement Date Received by Manufacturer02/08/2021
03/01/2021
Initial Report FDA Received Date02/08/2021
Supplement Report FDA Received Date03/01/2021
03/15/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1